# SDR UHLA2009040200029

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 11,744 hours, 7,447 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 05033158
- Condition: Inoperative
- Location: Zone 100
- Part time: 1,799 hours, 1,097 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 16,000 FT FOR 14,000 FT AIRCRAFT LOST AVNX MAU 2A.  LOST FMS 1 IMMEDIATELY.  COMMUNICATED WITH ATC THAT WE LOST FMS AND WOULD NEED RADAR VECTORS.  RAN QRH FOR AVNX MAU 2A FAIL, ADVISED ATC THAT WE COULD LOSE NOSE WHEEL STEERING UPON LANDING.  AS A PRECAUTION, ATC DECLARED EMERGENCY FOR A/C.  ON THE DOWNWIND TO RUNWAY 5, AVNX MAU 2A WAS RECOVERED.  LANDED SUCCESSFUL.  MAINTENANCE RESET A/C POWER AND MESSAGES CLEARED.  ENGINEERING ISSUED SI 314042 WHICH WAS COMPLIED WITH 4/3/09 TO REMOVE AND REPLACED THE NIC PROC 3.
